Pascal and Francis Bibliographic Databases


Search results

Your search


Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 899

  • Page / 36

Selection :

  • and

The monodromy groupoid of a Lie groupoidBROWN, R; MUCUK, O.Cahiers de topologie et géométrie différentielle. 1995, Vol 36, Num 4, pp 345-369, issn 0008-0004Article

Morphismes sturmiens et règlens de Rauzy = Sturmian morphisms and Rauzy rulesMIGNOSI, F; SEEBOLD, P.Journal de théorie des nombres de Bordeaux. 1993, Vol 5, Num 2, pp 221-233, issn 1246-7405Article

Presentations for abstract context institutionsPAWLOWSKI, Wieslaw.Lecture notes in computer science. 2002, pp 256-279, issn 0302-9743, isbn 3-540-43159-4Conference Paper

Grand crochet, crochets de Schouten et cohomologies d'algébres de Lie = The big bracket, Schouten brackets and Lie algebra cohomologiesKOSMANN-SCHWARZBACH, Y.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 312, Num 1, pp 123-126, issn 0764-4442, 4 p.Article

Parikh mapping and iterationDASSOW, Jürgen.Multiset processing (mathematical, computer science, and molecular computing points of view). Lecture notes in computer science. 2001, pp 85-101, issn 0302-9743, isbn 3-540-43063-6Book Chapter

Sur le lieu polaire de morphismes analytiques complexes = On the polar locus of complex analytic morphismsTaher, Sinane; El Zein, F.1996, 92 p.Thesis

Morphismes de Sturm = Sturm's morphismsBERSTEL, J; SEEBOLD, P.Bulletin of the Belgian Mathematical Society. Simon Stevin. 1994, Vol 1, Num 2, pp 175-189, issn 1370-1444Conference Paper

A natural notion of morphism for linear programming problemsCHAVEZ, J. D.Journal of combinatorial theory. Series A. 1989, Vol 52, Num 2, pp 206-227, issn 0097-3165, 22 p.Article

Finite test-sets for overlap-free morphisms: (Extended abstract)RICHOMME, Gwenael; WLAZINSKI, Francis.Lecture notes in computer science. 2002, pp 605-614, issn 0302-9743, isbn 3-540-44040-2, 10 p.Conference Paper

Majoration uniforme de la résolution des tranches d'une chaîne sous-analytique = Uniform upper bounding for the solving of the slices from a sub-analytical stringBRAMAUD DU BOUCHERON-MARIAUX, B.Bulletin des sciences mathématiques (Paris. 1885). 1994, Vol 118, Num 1, pp 79-91, issn 0007-4497Article

Composites of effective descent mapsREITERMAN, J; SOBRAL, M; THOLEN, W et al.Cahiers de topologie et géométrie différentielle. 1993, Vol 34, Num 3, pp 193-207, issn 0008-0004Article

On a public-key cryptosystem based on iterated morphisms and substitutionsSALOMAA, A; SHENG YU.Theoretical computer science. 1986, Vol 48, Num 2-3, pp 283-296, issn 0304-3975Article

DECOMPOSITION OF DE RHAM COMPLEXES WITH SMOOTH HORIZONTAL COEFFICIENTS FOR SEMISTABLE REDUCTIONSQIHONG XIE.Pacific journal of mathematics. 2011, Vol 254, Num 2, pp 465-497, issn 0030-8730, 33 p.Article

La classe des morphismes de Dwyer n'est pas stable par retractes = A retract of the Dwyer class of morphisms is not stableCISINSKI, D.-C.Cahiers de topologie et géométrie différentielle. 1999, Vol 40, Num 3, pp 227-231, issn 0008-0004Article

Unavoidable binary patternsCASSAIGNE, J.Acta informatica. 1993, Vol 30, Num 4, pp 385-395, issn 0001-5903Article

Continuité automatique de morphismes d'algèbres localement convexes = Automatic continuity of morphisms of locally convex algebrasBEDDAA, A.Annales des sciences mathématiques du Québec. 1996, Vol 20, Num 2, pp 129-134, issn 0707-9109Article

Un problème de descente = A descent problemMORET-BAILLY, L.Bulletin de la Société Mathématique de France. 1996, Vol 124, Num 4, pp 559-585, issn 0037-9484Article

La diagonale en homologie des algèbres de Leibniz = The diagonal map in homology of Leibniz algebrasOUDOM, J.-M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 10, pp 1165-1170, issn 0764-4442Article

Free quantaloidsROSENTHAL, K. I.Journal of pure and applied algebra. 1991, Vol 72, Num 1, pp 67-82, issn 0022-4049Article

On the normal bundle of P1 in a higher dimensional projective varietyANDO, T.American journal of mathematics (Print). 1991, Vol 113, Num 5, pp 949-961, issn 0002-9327Article

Words avoiding 7/3-powers and the thue-morse morphismRAMPERSAD, Narad.Lecture notes in computer science. 2004, pp 357-367, issn 0302-9743, isbn 3-540-24014-4, 11 p.Conference Paper

A note on a conjecture of duval and sturmian wordsMIGNOSI, Filippo; ZAMBONI, Luca Q.Theoretical informatics and applications. 2002, Vol 36, Num 1, pp 1-3Article

p-Rank and semi-stable reduction of curvesSAÏDI, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 1, pp 63-68, issn 0764-4442Article

Sur l'image des morphismes harmoniques à valeurs dans R2 ou R3 = On the range of R2 or R3-valued harmonic morphismsDUHEILLE, F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 12, pp 1495-1500, issn 0764-4442Article

Catégoricité, belordre et décomposabilité des relations = Category, well-quasi-order and decomposable relationsThomasse, Stéphan; Pouzet, M.1995, 92 p.Thesis

  • Page / 36